Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 34, NWS Cleveland, OH

April 13, 2020

NWS Cleveland, OH issued this small craft advisory at Apr 13, 2020, 9:58 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2020, 9:58 PM EDT (01:58 UTC)
Expired
Apr 14, 2020, 11:45 PM EDT
In force
26 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

817 
WHUS71 KCLE 140158
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
958 PM EDT Mon Apr 13 2020

LEZ142>144-140800-
/O.CAN.KCLE.GL.W.0005.000000T0000Z-200414T0200Z/
/O.NEW.KCLE.SC.Y.0034.200414T0158Z-200414T0800Z/
/O.CAN.KCLE.LO.Y.0008.000000T0000Z-200414T0800Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
958 PM EDT Mon Apr 13 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

* WHAT...West winds 15 to 25 knots with gusts up to 35 knots and
  waves 3 to 5 feet.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 4 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Water levels have risen above the critical
  mark for safe shipping. As the seiche moves back into the 
  western basin of the lake water levels will continue to rise and
  may reach 70 to 74 inches. So a brief period of lakeshore 
  flooding may occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ162>164-140300-
/O.CAN.KCLE.GL.W.0005.000000T0000Z-200414T0200Z/
/O.CAN.KCLE.LO.Y.0008.000000T0000Z-200414T0800Z/
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
958 PM EDT Mon Apr 13 2020

...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

Winds have decreased enough to allow the gale warning to be
cancelled. Water levels will continue to increase through the
overnight.

$$

LEZ145>147-141000-
/O.CAN.KCLE.GL.W.0005.000000T0000Z-200414T0800Z/
/O.NEW.KCLE.SC.Y.0034.200414T0158Z-200414T1400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
958 PM EDT Mon Apr 13 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-141000-
/O.CAN.KCLE.GL.W.0005.000000T0000Z-200414T0800Z/
/O.NEW.KCLE.SC.Y.0034.200414T0158Z-200415T0100Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
958 PM EDT Mon Apr 13 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 knots and waves 6 to 9 feet.

* WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to 
  Conneaut OH and Lake Erie nearshore waters from Conneaut OH to 
  Ripley NY.

* WHEN...Until 9 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ061-165>169-140300-
/O.CAN.KCLE.GL.W.0005.000000T0000Z-200414T0800Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
958 PM EDT Mon Apr 13 2020

...GALE WARNING IS CANCELLED...

Winds have decreased enough to allow the gale warning to be
cancelled. 

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
5 follow-up statements
611 
WHUS71 KCLE 140806
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
406 AM EDT Tue Apr 14 2020

LEZ142>144-140915-
/O.EXP.KCLE.SC.Y.0034.000000T0000Z-200414T0800Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
406 AM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have subsided, therefore the advisory has been
allowed to expire.

$$

LEZ145>147-141400-
/O.CON.KCLE.SC.Y.0034.000000T0000Z-200414T1400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
406 AM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...West winds 10 to 20 knots and waves 3 to 6 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-141615-
/O.CON.KCLE.SC.Y.0034.000000T0000Z-200415T0100Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
406 AM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and 
  waves 4 to 7 feet.

* WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake OH to
  Ripley NY.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
416 
WHUS71 KCLE 141315
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
915 AM EDT Tue Apr 14 2020

LEZ147-142115-
/O.CAN.KCLE.SC.Y.0034.000000T0000Z-200414T1400Z/
/O.NEW.KCLE.SC.Y.0035.200414T2000Z-200415T0200Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
915 AM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 10 to 15 knots, increasing to 15 to 20 knots
  with gusts up to 25 knots. Waves 2 to 4 feet increasing to 3 to
  5 feet. 

* WHERE...Lake Erie nearshore waters from Willowick to Geneva-on-
   the Lake OH.

* WHEN...From 4 PM this afternoon to 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-141415-
/O.CAN.KCLE.SC.Y.0034.000000T0000Z-200414T1400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
915 AM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Westerly winds of 10 to 15 knots will increase to 15 to 20 knots
this evening. Choppy conditions will return this evening with
waves of 2 to 4 feet.

$$

LEZ148-149-142115-
/O.EXT.KCLE.SC.Y.0034.000000T0000Z-200415T0200Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
915 AM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 15 knots increasing to 15 to 20 knots
  this afternoon with gusts up to 25 knots. Waves 2 to 4 feet
  increasing to 3 to 5 feet this afternoon. 

* WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake OH 
  to Ripley NY.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
733 
WHUS71 KCLE 141955
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
355 PM EDT Tue Apr 14 2020

LEZ145-146-150200-
/O.EXA.KCLE.SC.Y.0034.000000T0000Z-200415T0200Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
355 PM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 knots this afternoon with gusts up to
  25 knots and waves 3 to 5 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-150400-
/O.EXT.KCLE.SC.Y.0034.000000T0000Z-200415T0800Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
355 PM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

* WHAT...West winds 15 to 20 knots this afternoon with gusts up to
  25 knots. Waves 3 to 5 feet this afternoon.

* WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake OH 
  to Ripley NY.

* WHEN...Until 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147-150400-
/O.EXT.KCLE.SC.Y.0035.200414T1955Z-200415T0800Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
355 PM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

* WHAT...West winds 15 to 20 knots with gusts up to 25 knots.
  Waves 3 to 5 feet.

* WHERE...Lake Erie nearshore waters from Willowick to Geneva-on-
   the Lake OH.

* WHEN...Until 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
664 
WHUS71 KCLE 150121
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
921 PM EDT Tue Apr 14 2020

LEZ145-146-150400-
/O.EXT.KCLE.SC.Y.0034.000000T0000Z-200415T0400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
921 PM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-150800-
/O.CON.KCLE.SC.Y.0034.000000T0000Z-200415T0800Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
921 PM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

* WHAT...West winds 15 to 25 knots. Waves 3 to 5 feet.

* WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake OH 
  to Ripley NY.

* WHEN...Until 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147-150800-
/O.CON.KCLE.SC.Y.0035.000000T0000Z-200415T0800Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
921 PM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

* WHAT...West winds 15 to 25 knots. Waves 3 to 5 feet.

* WHERE...Lake Erie nearshore waters from Willowick to Geneva-on-
   the Lake OH.

* WHEN...Until 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
581 
WHUS71 KCLE 150345
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1145 PM EDT Tue Apr 14 2020

LEZ148-149-150800-
/O.CAN.KCLE.SC.Y.0034.000000T0000Z-200415T0800Z/
/O.NEW.KCLE.SC.Y.0036.200415T0400Z-200415T0800Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1145 PM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

* WHAT...Waves 3 to 5 feet expected.

* WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to 
  Conneaut OH and Lake Erie nearshore waters from Conneaut OH to 
  Ripley NY.

* WHEN...Until 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147-150800-
/O.CAN.KCLE.SC.Y.0035.000000T0000Z-200415T0800Z/
/O.NEW.KCLE.SC.Y.0036.200415T0400Z-200415T0800Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
1145 PM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

* WHAT...Waves 3 to 5 feet expected.

* WHERE...Lake Erie nearshore waters from Willowick to Geneva-on-
   the Lake OH.

* WHEN...Until 4 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-150445-
/O.CAN.KCLE.SC.Y.0034.000000T0000Z-200415T0400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
1145 PM EDT Tue Apr 14 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves had dropped below advisory levels.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 9:56 PM EDT, 2 minutes earlier.

Area forecast discussion, Apr 13, 9:56 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
956 PM EDT Mon Apr 13 2020

.SYNOPSIS...
High pressure will build east across the Ohio Valley tonight
through Tuesday. A weak trough will cross the Great Lakes region
Wednesday and the pattern will remain cool through the rest of
the week into the weekend.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Westerly winds across Lake Erie have decreased to around 15 to 25
knots. Water levels on Lake Erie near Erie, PA have decreased to
67 inches above low water datum as of 9:18 PM EDT. As a result,
lakeshore flooding along the Erie lakeshore is no longer a
concern, so we have cancelled the Lakeshore Flood Warning for
Erie County, PA. The slosh back to the west end of Lake Erie
might increase water levels to around 70 inches above low water
datum near Toledo, which could cause some brief lakeshore
flooding late tonight.

Original Discussion...
A strong area of low pressure continues to pull away from the
Great Lakes region this afternoon as it moves towards Quebec
tonight. High pressure over south central Canada is building
into the Ohio Valley region. Strong gusty winds from the west
will continue this afternoon into the evening. The highest wind
gusts will occur mid afternoon today, then slowly decrease into
the evening hours.

A large and deep upper level trough will settle across the
Upper Midwest and Great Lakes region through the middle of this
week. We will maintain mostly cloudy skies through the next 36
hours. We may see a brief break in the clouds overnight before
they more cloud cover moves back in associated with a shortwave
rounding the base of the trough on Tuesday. Temperatures at 850
mb will fall to around -9C tonight into Tuesday which means
chilly temperatures at the surface. Overnight temperatures will
likely fall below freezing for most locations tonight, except
for the immediate lakeshore areas.

A few scattered Lake Effect showers may continue for portions
of far northeast Ohio and northwest Pennsylvania into the
evening hours. The chance for few scattered light rain or snow
showers will return late Tuesday and into Tuesday night
associated with a shortwave moving across the region. At this
time, no accumulations or impacts are expected with the light
precip. Looks like middle 40s is the most we can squeeze out for
afternoon temperatures on Tuesday and slightly below freezing
temperatures again Tuesday night.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Short term period is characterized by below average temperatures. On
Wednesday, a broad upper trough will swing east across the Upper
Great Lakes. Weak isentropic lift during the day Wednesday has the
potential to support some light rain and/or snow showers although no
snow accumulation is expected. Highs will reach into the mid 40s
with lows dropping into the mid and upper 20s under clearing skies.
Mostly dry conditions should persist on Thursday, although a few
lake effect rain and/or snow showers in the snowbelt areas cannot be
ruled out. Highs on Thursday will be similar to Wednesday with
temperatures in the mid 40s. The next system will arrive on Friday
with stronger isentropic ascent indicated as well as most models
putting our area under the right front entrance region of a 120kt
300mb jet. Models are also beginning to come into agreement on
timing and location of precipitation and therefore have gone with
likely PoPs 12Z-18Z Friday. A messy combination of rain and snow is
expected during the day Friday. Can't rule out a half inch or so of
snow across much of the area, especially in the early morning hours
on Friday. High temperatures are expected to rise once again to the
mid 40s on Friday.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Beyond Friday, confidence decreases timing and location of any
significant systems across the area. There are beginning to be some
hints about a system which could affect our local area near the end
of the weekend/early next week as models are beginning to come into
agreement of a 500mb vort max arriving into Southern California
Friday night/Saturday morning. However, timing and strength of
any system that evolves from this feature remain unclear. Below
average temperatures (40s and 50s) are once again expected
through the long term period as several more rounds of upper
level troughs moving east across the Upper Great Lakes through
the weekend into early next week.

&&

.AVIATION /00Z Tuesday THROUGH Saturday/...
Ceilings have lifted to VFR at all TAF sites and will continue
that way through the TAF period. Mid level clouds will continue
to decrease in coverage tonight. Gusty winds this evening will
continue to diminish tonight, likely below 10 knots by later
tonight. Winds increase a bit with daytime heating Tuesday
afternoon but we're only looking at max gusts of 20 knots.

.OUTLOOK...Non-VFR possible Wednesday through Friday with rain
showers possible during the day and snow showers at night.

&&

.MARINE...
Westerly winds across Lake Erie have decreased to around 15-25
knots. For this reason, the Gale Warning has been cancelled and
replaced by a Small Craft Advisory for the nearshore zones.

Original Discussion...
It remains windy across Lake Erie this afternoon with sustained
westerly winds 30 to 40 knots with gusts up to 50 mph. Gales 35 to
40 knots will continue through the afternoon, before subsiding to
less than 30 knots by this evening. A SCA will likely be needed
following the Gale Warning through much of the day Tuesday. Low
water impacts across the western basin are already being felt as of
3:40 PM EDT with Toledo water levels about 9 inches below the
critical mark, or 30 inches above low water datum. Another trough
will cross the lake later in the day Tuesday, with
west/southwesterly winds up to 20 knots. West/northwesterly winds 10
to 15 knots will dominate across the Lake Wednesday through Friday
as a broad upper trough remains over the Great Lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 9 PM EDT Tuesday for LEZ148-149.
     Small Craft Advisory until 4 AM EDT Tuesday for LEZ142>144.
     Small Craft Advisory until 10 AM EDT Tuesday for LEZ145>147.

&&

SYNOPSIS...Griffin/Saunders
NEAR TERM...Griffin/Saunders
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Saunders
MARINE...Kahn/Saunders
Hazardous weather outlook, Apr 13, 9:45 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
945 PM EDT Mon Apr 13 2020

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-150145-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
945 PM EDT Mon Apr 13 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 13, 4:42 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
442 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     NON-TSTM WND DMG LAKEWOOD                41.48N 81.80W
04/13/2020                   CUYAHOGA           OH   PUBLIC

            TREE DOWN ON HOUSE IN LAKEWOOD.

&&

PS
Local storm report, Apr 13, 6:38 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
638 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND DMG CHESTERLAND             41.52N 81.34W
04/13/2020                   GEAUGA             OH   PUBLIC

            DOWNED TREE.

&&

PS
Local storm report, Apr 13, 7:14 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
714 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     NON-TSTM WND DMG 1 W ERIE                42.12N 80.10W
04/13/2020                   ERIE               PA   PUBLIC

            TREE DOWN.

&&

PS
Local storm report, Apr 13, 7:40 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
740 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG 1 SSW CANTON            40.80N 81.38W
04/13/2020                   STARK              OH   PUBLIC

            TREE DOWN AND BLOCKING ROAD AT CLEVELAND
            AVENUE AND 6TH ST SW.

&&

PS
Local storm report, Apr 13, 7:48 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     NON-TSTM WND DMG 3 N AURORA              41.35N 81.34W
04/13/2020                   GEAUGA             OH   PUBLIC

            SEVERAL TREES DOWNED/SNAPPED OFF AT ROUTE
            306, JUST NORTH OF CRACKLE ROAD.

&&

PS
Local storm report, Apr 13, 7:50 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
750 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     NON-TSTM WND DMG CHESTERLAND             41.52N 81.34W
04/13/2020                   GEAUGA             OH   PUBLIC

            TREES DOWN ALONG ROUTE 306 BETWEEN AURORA
            AND ROUTE 322.

&&

PS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:15 AM EDTSmall Craft AdvisoryCLE15 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.